# SDR AALA202104239001

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 19,111 hours, 8,809 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 16,469 hours, 7,431 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Missing
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 OIL QUANTITY DROPPED TO 0 AND OIL PRESSURE GRADUALLY DROPPEDTO 0. PRECAUTIONARY ENGINE SHUTDOWN ACCOMPLISHED. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT DIVERTED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND MANUAL TURN PAD COVER NOT INSTALLED AND INSTALLED IT PER AMM 72-00-00-200-008-A. PERFORMED ENGINE #2 IDLE RUN FOR 20 MINUTES AND POWER RUN FOR 10 MINUTES WITH NO LEAKS NOTED.
